# SDR SWAA2019082636232

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,817 hours, 24,919 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 4303
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELECTRIC STAB TRIM MOTOR WOULD NOT ENGAGE. / R&R HORIZONTAL STABILIZER MOTOR IAW AMM.
